Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 33, NWS Tallahassee, FL

March 5, 2020Early County, Seminole County, Georgia; Jackson County, Florida; Houston County, Alabama

NWS Tallahassee, FL issued this river flood warning at Mar 5, 2020, 6:30 AM EST for Early County, Seminole County, Georgia; Jackson County, Florida; Houston County, Alabama. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 5, 2020, 6:30 AM EST (11:30 UTC)
Expired
Mar 9, 2020, 11:08 AM EDT
In force
4 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Houston County, AL, Jackson County, FL, Early County, GA, Seminole County, GA

The radar

The Ft Rucker radar (KEOX), 54 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at George W. Andrews Lock and Dam (USACE) (COLA1). The gauge peaked at 112.00 ft at Mar 6, 2020, 9:00 PM EST.

actionminormoderate9010011003/0503/0603/0703/0803/0903/10
Action stage
92 ft
Minor stage
106 ft
Moderate stage
112 ft
Major stage
124 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02343801, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

376 
WGUS42 KTAE 051130
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
630 AM EST Thu Mar 5 2020

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Alabama...Florida...Georgia... 

  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-061129-
/O.NEW.KTAE.FL.W.0033.200305T1130Z-200308T0732Z/
/COLA1.1.ER.200305T1120Z.200306T0000Z.200307T1932Z.NO/
630 AM EST Thu Mar 5 2020

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Chattahoochee River at Columbia L&D.
* From this morning, or until the warning is cancelled.
* At  5:00 AM Thursday the stage was 101.1 feet.
* Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: Rise above flood stage this morning and continue 
  to rise to near 111.4 feet by tonight.
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
11 follow-up statements
379 
WGUS82 KTAE 051449
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 AM EST Thu Mar 5 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-061448-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200307T2113Z/
/COLA1.1.ER.200305T1543Z.200306T0600Z.200307T0913Z.NO/
949 AM EST Thu Mar 5 2020

The Flood Warning continues for the Chattahoochee River at Columbia L&D.
* Until Saturday afternoon.
* At  8:00 AM Thursday the stage was 103.1 feet.
* Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue rising to near 110.3 feet by Thursday
  evening. 
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
867 
WGUS82 KTAE 051821
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
121 PM EST Thu Mar 5 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-061821-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200308T1740Z/
/COLA1.1.ER.200305T1703Z.200306T1800Z.200308T0540Z.NO/
121 PM EST Thu Mar 5 2020

...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for the Chattahoochee River at Columbia L&D.
* Until Sunday afternoon.
* At 12:00 PM Thursday the stage was 106.0 feet.
* Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue to rise to near 111.8 feet by Friday
  afternoon. 
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
972 
WGUS82 KTAE 052029
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EST Thu Mar 5 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

.(write todays story here. This is open format. Discuss how much rain
fell and any interesting or useful information about how the river is
respondingupstream and downstream and information about other 
flooding in the basin.If no other flooding is expected downstream, 
that could be discussed as well.There are plenty of examples in NWSI 
10-923)

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-062029-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200308T1729Z/
/COLA1.1.ER.200305T1703Z.200306T1200Z.200308T0529Z.NO/
329 PM EST Thu Mar 5 2020

The Flood Warning continues for 
 the Chattahoochee River at Columbia L&D.* Until Sunday afternoon.
* At  2:00 PM Thursday the stage was 107.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue rising to near 111.8 feet by 
  Friday morning. 
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
300 
WGUS82 KTAE 060218
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EST Thu Mar 5 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-070218-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200308T1736Z/
/COLA1.1.ER.200305T1703Z.200306T1200Z.200308T0536Z.NO/
918 PM EST Thu Mar 5 2020

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  the Chattahoochee River at Columbia L&D.
* Until Sunday afternoon.
* At  8:00 PM Thursday the stage was 109.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue rising to near 111.8 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Sunday morning.
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
060 
WGUS82 KTAE 061436
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 AM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-071437-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200308T1739Z/
/COLA1.1.ER.200305T1703Z.200306T1800Z.200308T0539Z.NO/
936 AM EST Fri Mar 6 2020

...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
  the Chattahoochee River at Columbia L&D.
* Until Sunday afternoon.
* At  8:00 AM Friday the stage was 111.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will creat at 111.7 feet Friday night.
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
089 
WGUS42 KTAE 070154
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EST Fri Mar 6 2020

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Alabama...Florida...Georgia...

Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties
  
...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-080154-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200309T0220Z/
/COLA1.2.ER.200305T1703Z.200307T0600Z.200308T1420Z.NO/
854 PM EST Fri Mar 6 2020

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 the Chattahoochee River at Columbia L&D.
* Until Sunday evening.
* At  7:00 PM Friday the stage was 111.9 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue rising to near 112.0 feet by 
  after midnight tomorrow. The river will fall below flood stage late
  Sunday morning.
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
000 
WGUS82 KTAE 071410
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
910 AM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-081410-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200309T0118Z/
/COLA1.2.ER.200305T1703Z.200307T0200Z.200308T1318Z.NO/
910 AM EST Sat Mar 7 2020

The Flood Warning continues for
  the Chattahoochee River at Columbia L&D.
* Until Sunday evening.
* At  8:00 AM Saturday the stage was 111.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  late tomorrow morning.
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
827 
WGUS82 KTAE 080216
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 PM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-090118-
/O.CON.KTAE.FL.W.0033.000000T0000Z-200309T0118Z/
/COLA1.2.ER.200305T1703Z.200307T0200Z.200308T1318Z.NO/
916 PM EST Sat Mar 7 2020

The Flood Warning continues for
  the Chattahoochee River at Columbia L&D.
* Until Sunday evening.
* At  8:00 PM Saturday the stage was 111.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
077 
WGUS82 KTAE 081439
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1039 AM EDT Sun Mar 8 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-091439-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200310T0916Z/
/COLA1.2.ER.200305T1703Z.200307T0200Z.200309T2116Z.NO/
1039 AM EDT Sun Mar 8 2020

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  the Chattahoochee River at Columbia L&D.
* Until late Monday night.
* At  9:00 AM Sunday the stage was 111.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 106.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact: At 112.0 feet: In Houston County, water will begin to flood 
  River Road in Columbia and Jowers and Boat Landing Road in Gordon. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
881 
WGUS82 KTAE 090039
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 PM EDT Sun Mar 8 2020

...The Flood Warning is cancelled for the following rivers in 
Alabama...Georgia...
 
  Chattahoochee River at W.F. George L&D affecting Henry and Clay 
  Counties
...The Flood Warning continues for the following rivers in Alabama...
Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC067-GAC061-090109-
/O.CAN.KTAE.FL.W.0035.000000T0000Z-200309T1652Z/
/FOGG1.1.ER.200305T1751Z.200306T1615Z.200308T1749Z.NO/
839 PM EDT Sun Mar 8 2020

* At  8:15 PM Sunday the stage was 128.0 feet.
* No flooding is currently forecast.
* Flood stage is 134.0 feet.

&&

LAT...LON 3163 8504 3154 8502 3131 8506 3131 8513 3153 8508 3161 8509


$$

ALC069-FLC063-GAC099-253-100039-
/O.EXT.KTAE.FL.W.0033.000000T0000Z-200310T0118Z/
/COLA1.2.ER.200305T1703Z.200307T0200Z.200309T1318Z.NO/
839 PM EDT Sun Mar 8 2020

The Flood Warning continues for
  the Chattahoochee River at Columbia L&D.
* Until Monday evening.
* At  7:00 PM Sunday the stage was 110.0 feet.
* Minor flooding is occurring.
* Flood stage is 106.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact: At 108.0 feet: Low lying areas begin to flood along Omussee 
  Creek in Houston County from Lizard Landing Camp to the 
  Chattahoochee River. 

&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$
011 
WGUS82 KTAE 091508
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 AM EDT Mon Mar 9 2020

...The Flood Warning is cancelled for the following rivers in 
Alabama...Florida...Georgia...
 
  Chattahoochee River at Columbia L&D affecting Houston...Jackson...
  Early and Seminole Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC069-FLC063-GAC099-253-091538-
/O.CAN.KTAE.FL.W.0033.000000T0000Z-200310T0118Z/
/COLA1.2.ER.200305T1703Z.200307T0200Z.200309T0711Z.NO/
1108 AM EDT Mon Mar 9 2020

The Flood Warning is cancelled for
  the Chattahoochee River at Columbia L&D.
* At 10:00 AM Monday the stage was 103.7 feet.
* Fell below flood stage at  3:11 AM Monday.
* Flood stage is 106.0 feet.
* Forecast: The river will continue to fall to 97.7 feet by tomorrow 
  morning.


&&

LAT...LON 3131 8506 3118 8505 3083 8489 3082 8497 3113 8512 3131 8513


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 5, 2:34 AM EST, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 5, 2:34 AM EST, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
234 AM EST Thu Mar 5 2020

.NEAR TERM [Today Through Tonight]...

A shortwave over the Lower Mississippi Valley will move through the
Southeast today. A surface low associated with this wave will move
along the Gulf coast and through the Tri-State region later this
afternoon. Currently, a stationary boundary lies across north
Florida, delineated by a band of light shower activity. As the low-
level wind field strengthens ahead of the low today, the front will
lift north spreading the warm sector through the Big Bend into south
Georgia. Expect elevated convection north of the warm-front today,
forced primarily by the upper-level wave. The main threat with these
storms would be the potential for hail. Along and south of the warm
front, the potential for surface based supercell development is more
likely. In this area, damaging winds, hail, and tornadoes will all
be possible. Exactly how far north the warm sector moves inland will
determine just how far inland the multi-mode threat will extend.
This could be dictated by just how much rain develops through the
morning across south GA and southeast AL. The more rain, the less
likely the front is to spread north into GA. By this evening, the
surface low, warm sector, and frontal boundary will move east of the
region with drying conditions in its wake. Lows will fall into the
mid to upper 40s under gradually clearing skies.

.SHORT TERM [Friday Through Saturday]...

A cool and dry airmass will filter into the region as surface high
pressure builds in from the northwest behind the exiting cold front.
Highs Friday will range from the mid 60s north to around 70 south
with highs only in the lower to mid 60s on Saturday. Lows will be in
the mid to upper 30s Friday night.

.LONG TERM [Saturday Night Through Thursday]...

Surface high pressure centered over the mid Atlantic states will
slide eastward with low level flow becoming onshore by early next
week. This will allow a gradual warming trend through the period
with highs expected to reach the mid to upper 70s by Wednesday.
Rain chances return on Tuesday with the approach of the next
shortwave and cold front.

&&

.AVIATION...
[Through 06Z Friday]

The band of light rain will become more widespread overnight, with
LIFR ceilings spreading north. Near sunrise, another round of
thunderstorms will move into the region from the west, impacting all
terminals through the day. Expect a gradual improvement to MVFR
behind the line of storms.

&&

.MARINE...

Winds and seas will increase to advisory levels today as a strong
cold front approaches and moves across the marine area. Winds
will shift to the north in the wake of the front and remain at
advisory levels through Friday night. Thereafter, winds and seas
will mainly be at cautionary levels at least through the weekend.

&&

.FIRE WEATHER...

Showers and thunderstorms are expected today, with dry conditions
until early next week. Though a drier stretch is expected, relative
humidities are not forecast to fall below critical levels. Thus, Red
Flag conditions are not anticipated.

&&

.HYDROLOGY...

Rainfall on Wednesday was heaviest across the northern tier counties
in our region. Measured totals suggest that between 3-4 inches of
rain occurred across portions of Southwestern Georgia and Southeast
Alabama mainly near our CWA border with BMX/FFC. This,
unfortunately, will create a considerable amount of runoff into the
Pea, Chattahoochee, and Flint River basins over the next couple of
days. Additional rainfall today will only make the flood potential
in these areas worse. With the potential for high rainfall rates,
the flash flood watch will continue over Southeast Alabama and
Southwest Georgia.

The forecast for the Kinchafoonee Creek has been increased into the
moderate flood category (16.8 ft crest), and it is possible this may
need to go higher. Forecasts have also been increased for the
Muckalee Creek, which is now expected to reach flood stage. The
combination of these two creeks going higher, and releases from Lake
Blackshear, another round of minor flooding is expected through the
Lower Flint from Albany southward through Bainbridge in the coming
days.

Significant rains in the headwaters of the Pea River above Ariton
will result in the river reaching flood stage again, and it is
possible that in this event, Ariton gets above moderate flood stage.
Since the bulk of the heaviest rain missed the smaller creeks around
Elba, downstream flooding on the Pea below Ariton is not expected.

Releases from Walter F George down the Chattahoochee may need to be
increased in the coming days, but fortunately, the pool elevation is
relatively low, so there is some capacity there to manage inflows.
That being said, it's possible that downstream at Columbia, and then
further down to Woodruff, that minor flood stage could be seen later
this week or weekend.

Rainfall in South Central Georgia has also been sufficient to
suggest that the Ochlockonee and Withlacoochee Rivers could reach
flood stage in the coming days. At this time, only lower end minor
flooding is expected.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   77  49  68  38  64 /  90  10   0   0   0
Panama City   72  52  68  41  64 /  80   0   0   0   0
Dothan        67  46  65  36  62 /  90   0   0   0   0
Albany        65  46  65  35  61 / 100   0   0   0   0
Valdosta      75  49  67  37  62 / 100  20   0   0   0
Cross City    76  52  70  38  65 /  90  20   0   0   0
Apalachicola  73  52  67  41  63 /  70   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
L...High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch through this evening for Baker-Ben Hill-
     Berrien-Calhoun-Clay-Colquitt-Cook-Dougherty-Early-Irwin-
     Lee-Miller-Mitchell-Quitman-Randolph-Terrell-Tift-Turner-
     Worth.

AL...Flash Flood Watch through this afternoon for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory from 7 AM EST /6 AM CST/ this morning to 4
     AM EST /3 AM CST/ Saturday for Apalachee Bay or Coastal
     Waters From Keaton Beach to Ochlockonee River FL out to 20
     Nm-Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

&&

NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...Godsey

In the hours before

Local storm report, Mar 5, 12:32 AM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1232 AM EST THU MAR 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            4 SSW ABBA              31.70N 83.39W
03/04/2020                   IRWIN              GA   LAW ENFORCEMENT

            WATER OVER JEFF DAVIS PARK ROAD.

0900 PM     FLOOD            2 NE IRWINVILLE         31.67N 83.36W
03/04/2020                   IRWIN              GA   LAW ENFORCEMENT

            WATER OVER JACKSON ROAD.

0900 PM     FLOOD            3 NNE IRWINVILLE AIRPOR 31.70N 83.42W
03/04/2020                   IRWIN              GA   LAW ENFORCEMENT

            WATER OVER EISENHOWER ROAD.

1230 AM     FLOOD            1 W MYSTIC              31.62N 83.36W
03/05/2020                   IRWIN              GA   LAW ENFORCEMENT

            BUSSEL POND ROAD UNDERWATER.

1230 AM     FLOOD            2 W WRAY                31.62N 83.10W
03/05/2020                   IRWIN              GA   LAW ENFORCEMENT

            MALLARD ROAD UNDERWATER.

&&

DVD
Local storm report, Mar 5, 6:07 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
607 AM EST THU MAR 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     HAIL             SAMSON                  31.12N 86.05W
03/05/2020  E1.75 INCH       GENEVA             AL   EMERGENCY MNGR

&&

DH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:52 PM ESTSpecial Weather StatementTAEBen Hill, Irwin38 min
Mar 4, 9:06 PM ESTAreal Flood WarningTAEClay, Lee, Quitman, Randolph, Terrell, Worth12 hr
Mar 4, 9:32 PM ESTRiver Flood WarningTAEDougherty6 days
Mar 4, 9:33 PM ESTAreal Flood WarningTAEWorth12 hr
Mar 4, 9:35 PM ESTRiver Flood WarningTAEBaker, Mitchell9 days
Mar 4, 9:37 PM ESTRiver Flood WarningTAEDecatur11 days
Mar 5, 12:25 AM ESTAreal Flood WarningTAEBen Hill, Irwin, Tift, Turner12 hr
Mar 5, 1:19 PM ESTRiver Flood WarningTAEClay3 days
Mar 5, 1:59 PM ESTSpecial Weather StatementTAEBrooks46 min
Mar 5, 2:24 PM ESTSpecial Weather StatementTAELowndes51 min
Mar 5, 2:41 PM ESTSevere Thunderstorm WarningTAELowndes21 min
Mar 5, 2:47 AM ESTSmall Craft AdvisoryTAE55 hr
Mar 5, 10:01 AM ESTRiver Flood WarningTAEGadsden, Jackson7 days
Mar 5, 1:25 PM ESTSpecial Weather StatementTAELeon50 min
Mar 4, 8:41 PM ESTRiver Flood WarningTAEDale58 hr
Mar 5, 5:14 AM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston46 min
Mar 5, 5:42 AM ESTSevere Thunderstorm WarningTAECoffee, Dale, Henry33 min

Nearby

River Flood Warnings in Georgia, 2020River Flood Warnings in Florida, 2020River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.